Allergic emergencies in children are now more frequent and unpredictable and can cause death by anaphylactic shock, bronchospasm, and airway angioedema. Despite the publication of recent guidelines, many studies show that caregivers are still not at ease with the management of anaphylaxis and intramuscular administration of adrenaline. The prognosis depends on the early diagnosis of anaphylaxis and adrenaline administration before cardiorespiratory failure. The biphasic course of anaphylaxis requires systematic hospitalization of at least 6—24 hours depending on severity. To prevent recurrence, each child with anaphylaxis should permanently be in possession of two unexpired self-injectable adrenaline devices with a demonstration and written instructions on its use. Close collaboration between emergency departments, allergist, and family is essential to adapt therapeutic education and allergen avoidance to the allergen identified.
|Published (Last):||25 November 2006|
|PDF File Size:||1.52 Mb|
|ePub File Size:||1.81 Mb|
|Price:||Free* [*Free Regsitration Required]|
The incidence of allergic reactions occurring during anesthesia in France is estimated to be from to anesthesias. Anaphylaxis, the most serious form, can be expressed in a single organ, for example, as bronchospasm, or as isolated cardiac arrest. The most frequent mechanism of these reactions is immunologic, IgE-mediated or otherwise; other mechanisms are non-immunologic.
Treatment of these reactions is an emergency, whatever the mechanism. It is well standardized and depends on the severity of the reaction. Symptomatic treatment should be started upon observing local cutaneous signs. When there is significant hypotension, rapid vascular loading and administration of epinephrine are necessary, even in the presence of tachycardia; the size of the epinephrine bolus must be adapted to the severity of the reaction.
Bronchospasm must be treated with epinephrine when administration of a beta-2 agonist is ineffective. When there is cardiac arrest, the classical resuscitation measures for cardio-respiratory failure are required.
Following a perioperative anaphylactic reaction, an allergy workup should be done to identify the drugs administered and the mechanism involved.
The results of this workup must be taken into account during future operative procedures. Mertes, J. Malinovsky, M. Journal page Archives Contents list. Article Article Outline. Access to the text HTML. Access to the PDF text. Recommend this article. Save as favorites. Access to the full text of this article requires a subscription. If you are a subscriber, please sign in 'My Account' at the top right of the screen.
Outline Masquer le plan. Cas particuliers. Top of the page - Article Outline. Contact Help Who are we? As per the Law relating to information storage and personal integrity, you have the right to oppose art 26 of that law , access art 34 of that law and rectify art 36 of that law your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential. The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
You can move this window by clicking on the headline. Masquer le plan. All Rights Reserved.
CONDUITE A TENIR DEVANT UN CHOC ANAPHYLACTIQUE PDF
Top of the page — Article Outline. Crit Care Clin ; Pediatrics ; The university hospital devabt guidelines for the use of albumin, nonprotein colloid, and cristalloid solutions. Int Anesthesiol Clin ; Access to the full text of this article requires a subscription. Maintenance of serum albumin levels in pediatric burn patients: Troubles de conscience, agitation ou somnolence, voire coma. Circ Res ; When there is cardiac arrest, the classical resuscitation measures for cardio-respiratory failure are required.